Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 48, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2020, 3:12 PM EDT for Glades County, Hendry County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 6, 2020, 3:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1609 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739
WUUS52 KMFL 061912
SVRMFL
FLC043-051-061930-
/O.NEW.KMFL.SV.W.0048.200606T1912Z-200606T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
312 PM EDT Sat Jun 6 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
North central Hendry County in southern Florida...
South central Glades County in southern Florida...
* Until 330 PM EDT.
* At 311 PM EDT, a severe thunderstorm was located near Devils
Garden, or 9 miles southwest of Montura, moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ortona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2652 8129 2683 8132 2687 8121 2655 8119
2654 8115 2652 8114
TIME...MOT...LOC 1911Z 178DEG 18KT 2659 8122
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:02 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 6, 2:02 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
202 PM EDT Sat Jun 6 2020
.Aviation...
The winds will remain easterly over the TAF sites through tonight
at 10 to 15 knots. There could be a few showers over the east
coast TAF sites through tonight, but not enough coverage to put in
the TAF sites at this time. KAPF taf site should see scattered
showers with even some thunderstorms this afternoon into this
evening before going back to just showers for the over night
hours. The ceilings and vis should remain in VFR conditions, but
could fall into MVFR or even IFR conditions with the passage of
the showers.
&&
.Prev Discussion... /issued 1056 AM EDT Sat Jun 6 2020/
Update...
Isolated showers and thunderstorms continue to develop across the
western portions of South Florida this morning, with the greatest
coverage over the Gulf Coast and Everglades. Shallow westward
moving showers have mostly diminished across the Atlantic waters,
though additional isolated coverage is possible later this
morning into the afternoon.
The main updates to the forecast this morning were a slight
decrease in precipitation chances across the eastern portions of
South Florida -- where drier air may briefly work into the area,
issued a High Rip Current Risk for the Gulf Coast beaches of South
Florida through Monday morning, and expanded the Coastal Flood
Statement southward to include coastal Mainland Monroe County. The
rest of the forecast remains on track at this time. A mesoscale
discussion will be issued later this morning to further highlight
thunderstorm potential today. The Storm Prediction Center has
placed the western portions of South Florida in a Marginal Risk
for Severe thunderstorms for today. The primary concern will be a
brief/weak tornado with the strongest activity.
Prev Discussion... /issued 812 AM EDT Sat Jun 6 2020/
Aviation (12Z TAFs)...
VFR to MVFR cigs anticipated today with rich moisture across the
area. Fast moving SHRA from the Atlantic waters will continue to
move onshore this morning, though impacts should be limited across
the terminals. Strong TSRA continue over the nearshore Gulf
waters west of KAPF this morning. Confidence in timing and
coverage of afternoon convection today is limited, therefore VCTS
is in place for most sites through the afternoon hours today. Any
stronger storms could bring bouts of MVFR to IFR cigs/vis.
Prev Discussion... /issued 403 AM EDT Sat Jun 6 2020/
Wet, unsettled pattern continues...
Flood Watch Continues Today...
Minor Coastal Flooding Possible Around High Tide...
Short Term (Saturday and Sunday)...
Surface high pressure centered over the Atlantic and Tropical Storm
Cristobal over the Gulf of Mexico are the main synoptic features at
play across the region today. Aloft, a mid-level trough sits over
the eastern third of the United States. As Cristobal continues its
northward march towards the northern Gulf coast, South Florida will
experience periods of unsettled weather and some drier patches as
well.
The 06z MFL sounding sampled a very moist, tropical atmosphere with
a precipitable water value of 2.46 inches. As Cristobal departs,
there is a potential for some slightly drier air to edge into
portions of the region from the east. This may help cut rain chances
and cloud coverage today, particularly along the east coast. On the
flip side, warmer temperatures could lead to more isolated to widely
scattered convection that may be stronger than in previous days.
A building low level jet could also lead to more vigorous convection
over the next couple of days, particularly over Southwest Florida.
By 06z Sunday, 0-1 km storm relative helicity values reach the 150-
200 m2/s2 neighborhood over portions of Southwest Florida in several
guidance members. This creates concern that any cells that develop
could tap into an enhanced shear environment capable of supporting
tornadic activity and the potential for excessive rainfall amounts
even with relatively fast-moving convection.
The southeasterly flow will help focus convection towards the Gulf
coast but the potential for training cells continues to create
concern for flooding. The Flood Watch will remain as efficient
rainfall processes will continue to be supportable by convection
again today.
The shear environment begins to diminish after sunrise Sunday as
Cristobal moves away. A remnant band of moisture behind Cristobal
will phase with the trough aloft and create a focus for convection
through the day on Sunday. Currently, it appears the axis of focus
will be to the west of the region which will allow for weak
shortwave troughs to aid with periods of convection as the move
across the region.
Differential heating between the landmass and the water could
potentially allow for weak sea breeze circulations to develop. The
southeasterly flow pattern will pin the Gulf sea breeze if it were
to develop. For the Atlantic coast, the pattern could permit some
remnant boundaries to linger around or just inland of the coast
which could act as trigger for convection to initiate. The location
of any such boundaries will need to be monitored for any potential
heavy rainfall threats that may be presented by training convection
that could be produced.
Long Term (Sunday Night through Friday)...
By Monday morning, both the GFS and ECMWF continue to show a plume
of deep tropical moisture originating from Cristobal across South
Florida as the system continues to lift northward into the central
CONUS. This in combination with rich southerly to southeasterly flow
will keep scattered showers, isolated thunderstorms, and extensive
cloud coverage through the start of the work week. Thereafter,
western Atlantic ridge builds westward across Florida, shifting
winds from a more easterly direction. This will allow for a more
typical convective summerlike pattern to redevelop for Tuesday and
Wednesday with both sea breezes pushing inland, focusing higher PoPs
in the interior/Lake region. With that in mind, 2.0 plus inch
precipitable water values still stick around, so coverage is still
somewhat higher than normal elsewhere, though as stated above,
location of unsettled weather is more typical (i.e. interior
sections and Lake Okeechobee region). Some decrease in moisture is
present by Thursday with forecast PW's under 1.5 inches, some
locations may even see ~1.0 inch values.
A weak backdoor cold front looks to push through South Florida
before washing out mid-week with a TUTT-like system across the
western Atlantic slinking towards FL during the end of the extended
period. Despite the decreased PW's areawide, this will continue to
spur slightly above normal rain chances. Highs throughout the long
term will generally range from the 80s to near 90 with high
humidity keeping max heat indices in the 90s to near 100.
Marine...
Small Craft Advisory for the Gulf waters through Monday morning as
increasing winds and seas as Cristobal passes well to the west.
Unsettled pattern will continue over the next few days though some
periods of quieter weather are possible over the Atlantic.
Conditions should improve through mid-week.
Beach Forecast...
While the rip current risk along the Atlantic beaches is slowly
improving, conditions along the Gulf beaches are deteriorating due
to Tropical Storm Cristobal. Increasing swell and surf is forecast
along the Gulf beaches which will contribute to an elevated rip
current risk through the weekend.
With the full moon, the concern of minor coastal flooding continues
through the weekend. For the Atlantic coast, the persistent
southeasterly flow could make drainage difficult from vulnerable low-
lying locations, particularly around the periods of high tide. For
the Gulf coast, energy from Cristobal will combine with the higher-
than-normal high tides to create the potential for minor coastal
flooding. The peak for this event in coastal Collier appears to be
around high tide on Sunday afternoon with water levels approaching
1.5 feet MHHW in the latest guidance.
Hydrology...
Fisheating Creek at Palmdale has seen sustained rainfall in its
basin over the last couple of days with the creek rising around 3
feet in the last 3 days. Both GEFS and NAEFS ensembles take the
level above action stage in the coming days. Those with interests
along Fisheating Creek in Glades County should remain aware of the
creek's levels and latest forecasts once available in case minor
flooding concerns materialize.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 86 78 87 77 / 30 30 40 30
Fort Lauderdale 86 80 87 79 / 20 30 40 30
Miami 87 80 88 79 / 20 30 40 30
Naples 87 78 88 77 / 50 40 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
High Rip Current Risk through Monday evening for FLZ069.
High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...None.
GM...Small Craft Advisory until 10 AM EDT Monday for GMZ656-657-676.
&&
Update...18/Weinman
Marine...02/RAG
Aviation...54/BNB
Beach Forecast...02/RAG
Short Term...02/RAG
Long Term...03/FellHazardous weather outlook, Jun 6, 10:07 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1007 AM EDT Sat Jun 6 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Sat Jun 6 2020 ...Flood Watch: All of South Florida Today... ...Hazardous Marine And Beach Conditions... ...Strong Storms Possible Across Interior/West Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: A high risk of rip currents at all South Florida beaches today. Thunderstorms: Scattered thunderstorms will continue through today and tonight across most of South Florida. The strongest storms could contain heavy rainfall, funnel clouds, and gusty winds this afternoon into this evening. Waterspouts: Waterspouts are possible over the Gulf, Lake Okeechobee, and the Atlantic waters. Tornado: A tornado via a landfalling waterspout or brief tornado with any stronger storms this afternoon over the interior Lake region and Gulf coast. Wind: The strongest thunderstorms could contain wind gusts up to 50 mph. Also, 20 to 25 knot winds are forecast in the Gulf waters. Flooding: Some of the showers and thunderstorms could contain heavy rainfall which could lead to some localized flooding in urban and poor drainage areas. A flood watch is in effect through at least this evening. Waves: 7 to 9 foot seas are possible in the Gulf waters off Collier County. Coastal Flooding: Minor flooding of beaches and low-lying vulnerable coastal areas is possible around the times of high tide, particularly in Collier County and Mainland Monroe. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Scattered thunderstorms will continue across South Florida through the remainder of the period. Periods of locally heavy rainfall could result in flooding in some areas over the next several days. Gusty winds may also accompany the stronger thunderstorms. The risk of rip currents will remain elevated at the Atlantic beaches for the weekend. Elevated rip currents, surf, winds, and waves are expected across Gulf waters and Gulf beaches later this weekend into early next week as swell from Cristobal arrives. The full moon combined with elevated surf and waves in the Gulf due to Cristobal will lead to higher-than-normal high tides along coastal Collier County and Mainland Monroe this weekend. Minor coastal flooding is possible with beaches and low-lying vulnerable coastal areas like docks most likely to see impacts. The Atlantic coast could also see some minor coastal flooding due to the higher-than-normal tides due to the full moon and the persistent southeasterly flow. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather and flooding to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 6, 10:06 AM EDT, 5 hours 6 minutes before
Special Weather Statement National Weather Service Miami FL 1006 AM EDT Sat Jun 6 2020 FLZ073-075-061445- Mainland Monroe FL-Inland Miami-Dade County FL- 1006 AM EDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAINLAND MONROE AND CENTRAL MIAMI-DADE COUNTIES UNTIL 1045 AM EDT... * At 1005 AM EDT, National Weather Service meteorologists were tracking a gusty shower 11 miles northwest of Pa-Hay-Okee Overlook, or 23 miles northeast of Northwest Cape Sable, moving north at 20 mph. * Funnel clouds possible with this shower. * Locations impacted include... Fortymile Bend. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2544 8085 2540 8102 2567 8114 2577 8082 TIME...MOT...LOC 1405Z 165DEG 18KT 2550 8096 Weinman
Special weather statement, Jun 6, 10:12 AM EDT, 5 hours before
Special Weather Statement
National Weather Service Miami FL
1012 AM EDT Sat Jun 6 2020
FLZ069-070-061500-
Coastal Collier County FL-Inland Collier County FL-
1012 AM EDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIER COUNTY UNTIL 1100
AM EDT...
* At 1012 AM EDT, National Weather Service meteorologists were
tracking a gusty shower near Belle Meade, or near Marco Island,
moving north at 25 mph.
* Funnel clouds possible with this shower.
* Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle
Meade, Marco Island Airport, Orangetree, Naples Manor, Golden Gate,
East Naples, Lely Resort, West Toll Gate On Alligator Alley,
Vineyards, Royal Palm Hammock, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, Rookery Bay Aquatic Preserve and Quail Creek
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8158 2597 8155 2591 8180
2599 8184
TIME...MOT...LOC 1412Z 161DEG 22KT 2600 8173
WeinmanSpecial weather statement, Jun 6, 10:37 AM EDT, 4 hours 35 minutes before
Special Weather Statement National Weather Service Miami FL 1037 AM EDT Sat Jun 6 2020 FLZ070-073-075-061515- Inland Collier County FL-Mainland Monroe FL-Inland Miami- Dade County FL- 1037 AM EDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES UNTIL 1115 AM EDT... * At 1035 AM EDT, National Weather Service meteorologists were tracking a gusty shower near Loop Road Ee Center, or 23 miles southeast of Chokoloskee, moving north at 20 mph. * Funnel clouds possible with this shower. * Locations impacted include... Loop Road Ee Center, Dade-Collier Training Airport and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2560 8087 2555 8106 2584 8123 2592 8081 TIME...MOT...LOC 1435Z 165DEG 19KT 2566 8099 Weinman
Special weather statement, Jun 6, 11:07 AM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
1107 AM EDT Sat Jun 6 2020
FLZ070-075-061600-
Inland Collier County FL-Mainland Monroe FL-
1107 AM EDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTH
CENTRAL MAINLAND MONROE COUNTIES UNTIL NOON EDT...
* At 1105 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Loop Road Ee Center, or 19
miles east of Chokoloskee, moving north at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2610 8088 2600 8087 2580 8092 2578 8110
2606 8125
TIME...MOT...LOC 1505Z 170DEG 19KT 2584 8102
WeinmanSpecial weather statement, Jun 6, 11:39 AM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Miami FL
1139 AM EDT Sat Jun 6 2020
FLZ066-070-061630-
Hendry FL-Inland Collier County FL-
1139 AM EDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND
SOUTHEASTERN HENDRY COUNTIES UNTIL 1230 PM EDT...
* At 1139 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Big Cypress National Preserve,
or 24 miles northeast of Chokoloskee, moving north at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Big Cypress National Preserve and Miccosukee Indian Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2627 8127 2628 8088 2606 8087 2583 8092
2583 8110
TIME...MOT...LOC 1539Z 175DEG 20KT 2603 8103
WeinmanSpecial weather statement, Jun 6, 2:23 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Sat Jun 6 2020
FLZ063-066-070-061915-
Hendry FL-Inland Collier County FL-Glades FL-
223 PM EDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND SOUTH CENTRAL GLADES COUNTIES UNTIL 315 PM EDT...
* At 223 PM EDT, Doppler radar was tracking gusty showers along a
line extending from 10 miles south of Devils Garden to near Hendry
Correctional. Movement was north at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
showers.
* Locations impacted include...
Moore Haven, Montura, Hendry Correctional, Port La Belle, Devils
Garden, Keri, Sunniland and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2689 8100 2688 8095 2639 8100 2615 8119
2623 8135 2676 8142 2691 8100
TIME...MOT...LOC 1823Z 182DEG 30KT 2646 8112 2624 8121
MMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:17 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Jun 5, 8:58 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Jun 5, 9:48 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 5, 10:17 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Jun 5, 10:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 5, 10:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Jun 5, 11:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Jun 5, 11:44 PM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 6, 12:53 AM EDT | Special Marine Warning | MFL | 97 min | |
| Jun 6, 1:06 AM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 6, 3:21 AM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 6, 3:53 AM EDT | Small Craft Advisory | MFL | 48 hr | |
| Jun 6, 4:41 AM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 6, 6:16 AM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 6, 7:38 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 6, 8:13 AM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 6, 10:06 AM EDT | Special Weather Statement | MFL | Monroe | 39 min |
| Jun 6, 10:12 AM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Jun 6, 10:37 AM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 6, 11:07 AM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 6, 11:39 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Jun 6, 11:51 AM EDT | Tornado Warning | MFL | Collier | 24 min |
| Jun 6, 12:13 PM EDT | Tornado Warning | MFL | Collier | 32 min |
| Jun 6, 2:23 PM EDT | Special Weather Statement | MFL | Hendry | 52 min |
| Jun 6, 2:46 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 44 min |
| Jun 6, 2:50 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 6, 3:18 PM EDT | Tornado Warning | MFL | Glades, Hendry | 42 min |
| Jun 6, 3:44 PM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Jun 6, 3:57 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.